Yang, Bo (2010) Positive solutions of the $(n-1,1)$ conjugate boundary value problem. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (53). pp. 1-13. ISSN 1417-3875
|
Text
p513.pdf Download (139kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p513.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:32 |
Last Modified: | 21 Mar 2015 10:32 |
URI: | http://real.mtak.hu/id/eprint/23144 |
Actions (login required)
![]() |
Edit Item |